# SDR IPXA2015110695514

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 100,433 hours, 17,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE SLIDE RAMP LIGHT LENS COVER IS CRACKED FROM EDGE TO FWD SCREW HOLE ON TOP SIDE REMOVED AND ROUTED TO SHEETMETAL BS 0558817 11-5-15.  INSTALLED LENS COVER IAW MM 33-51-10.  OPS CHECK GOOD IPC 33-51-28.
